# SDR SWIA201024635

- Difficulty date: August 1, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 23,070 hours, 18,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS INOP.  (FLT 6452)  REPLACED NR 4 AFT CABIN EMERGENCY CHARGER AND BATTERY.
